# SDR SWIA202405080302

- Difficulty date: March 2, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN HAS A CREASE FLS 41 AND 5.5 INCHES FROM THE TRAILING EDGE. (MARKED)    (C-CHECK RO 5/6/2024)    L/H I/B FLAP LOWER SKIN HAS BEEN REPAIRED REF CRJ SRM 57-52-01-201-002-A01, TYPE 4, PERMANENT NON FLUSH REPAIR.. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. SEE CONTINUATION SHEET FOR DETAILS.
